# SDR AMTA200201016

- Difficulty date: August 7, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N198AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1111
- Aircraft time: 70,369 hours, 18,482 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Comparator
- Part number: 472085119
- Part serial: 763E
- Condition: Failed
- Location: L/E Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FLAP EXTENSION, FLAP/SLAT LOCK LIGHT CAME ON, SLAT STAYED RETRACTED.
